BibTeX record journals/jscic/LuQ11

download as .bib file

@article{DBLP:journals/jscic/LuQ11,
  author    = {Changna Lu and
               Jianxian Qiu},
  title     = {Simulations of Shallow Water Equations with Finite Difference Lax-Wendroff
               Weighted Essentially Non-oscillatory Schemes},
  journal   = {J. Sci. Comput.},
  volume    = {47},
  number    = {3},
  pages     = {281--302},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10915-010-9437-3},
  doi       = {10.1007/s10915-010-9437-3},
  timestamp = {Thu, 18 May 2017 09:52:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jscic/LuQ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI